American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Nicola Garofalo and Ermanno Lanconelli. Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. 23 (1990) 501-511. MR 1039424.
Abstract, references, and article information   
View Article: PDF

[2] G. B. Folland. Applications of analysis on nilpotent groups to partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 912-930. MR 0457928.
Abstract, references, and article information   
View Article: PDF

[3] Ronald Gariepy and William P. Ziemer. A gradient estimate at the boundary for solutions of quasilinear elliptic equations. Bull. Amer. Math. Soc. 82 (1976) 629-631. MR 0419979.
Abstract, references, and article information   
View Article: PDF

[4] Fritz John. A priori estimates, geometric effects and asymptotic behavior. Bull. Amer. Math. Soc. 81 (1975) 1013-1023. MR 0385292.
Abstract, references, and article information   
View Article: PDF

[5] Alberto Torchinsky. On a mean value inequality. Bull. Amer. Math. Soc. 81 (1975) 950-953. MR 0377499.
Abstract, references, and article information   
View Article: PDF

[6] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[7] R. Výborný. The Hadamard three-circles theorems for partial differential equations. Bull. Amer. Math. Soc. 80 (1974) 81-84. MR 0326127.
Abstract, references, and article information   
View Article: PDF

[8] G. B. Folland. A fundamental solution for a subelliptic operator. Bull. Amer. Math. Soc. 79 (1973) 373-376. MR 0315267.
Abstract, references, and article information   
View Article: PDF

[9] Joseph J. Roseman. Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 61-63. MR 0316865.
Abstract, references, and article information   
View Article: PDF

[10] Neil S. Trudinger. Generalized solutions of quasilinear differential inequalities. I. Elliptic operators. Bull. Amer. Math. Soc. 77 (1971) 576-579. MR 0277887.
Abstract, references, and article information   
View Article: PDF

[11] Johannes C. C. Nitsche. Surfaces of least area with partially free boundary on a manifold satisfying the chord-arc condition. Bull. Amer. Math. Soc. 76 (1970) 1240-1245. MR 0266069.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1